# SDR SWIA202163914

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 POST @ RBL.11  IS CRACKED ON THE LOWER, AFT, INBD) CORNER JUST ABOVE FS.280 BEAM    (C CHECK RO 1/18/2022)   REPAIRED RH POST RBL 11.00 AT FS 280.00  REF CRJ700 SRM 53-11-10-201-006-A01 REPAIR OPTION A. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
